# SDR DALA2022080805395

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2351090) DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORT BTW STA 947.5 TO 967 AND RBL 25 AT W2. FLOOR SUPPORT BTW STA 947.5 TO 967 AND RBL 25 AT W2 (CPAX) WAS REPLACED PER B737-800 S.R.M. 51-40-02-0G.
